# SDR UPS99828569

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING L/E RIB AT XOLDI 6.225, I/B SIDE IS CRACKED ABOVE THE PNEU DUCT.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
